# SDR USAA980522

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808179
- Condition: Corroded
- Location: Bs 294
- Part time: 27,716 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-2 CHECK VISUAL INSPECTION, FOUND A 52 INCH ACROSS FLOORBEAM EACH SCREW HOLE 1 INCH BY 2 INCH AREA OF CORROSION STATION 294.5, LBL 7 RBL 45 FLOORBEAM UPPER CHORD.  CORROSION TASK NR C 53-107-02.  BURNISHED FLOORBEAM EXCEPT AT STATION LBL 7, REPAIRED DOUBLER ANGLES PER EA 62682 AND SRM 51-70-12.  (M)
